# SDR F3LA2018040300305

- Difficulty date: February 28, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 48,192 hours, 19,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281400200
- Condition: Corroded
- Location: Frame 16
- Part time: 48,192 hours, 19,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FWD WET AREA FRAME 16,  -Y765,  CORRODED.    CLEANED AND EVALUATED THE AREA AND FOUND OUT OF LIMITS IAW SRM 53-11-14-283-004, LOCATED AND DRILLED NEW FLOORBEAM IAW SRM 51-42-11, TREATED AND PRIMED IAW  SRM 51-21-11 AND INSTALLED THE FLOORBEAM IAW SRM 51-42-11, AND SRM 51-72-11.
